# SDR USAABB03093

- Difficulty date: June 15, 2003
- Submitted: July 29, 2003
- Operation: Air carrier
- Aircraft: N650US
- Make and model: Boeing 767201
- Aircraft serial: 23902
- System (JASC): 2210 · Autopilot System
- Part: Control Panel
- Part number: 6224717004
- Condition: Failed
- Location: Cockpit
- Part time: 33,861 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

PHL - FLT 98 - AT FL330, WITH CENTER COMMAND SELECTED, THE AUTOPILOT DISCONNECTED WITH THE ASSOCIATED LIGHTS AND WARNING.  A STRONG ACRID SMELL WAS NOTED COMING FROM THE MODE CONTROL PANEL (MCP).  THE AUTOPILOT WAS SWITCHED.  FLIGHT RETURNED TO PHL AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED THE MCP AND THE FLIGHT CONTROL COMPUTER.  (M)
